EXACTECH, INC. PS TIBIAL INSERTS SZ 6, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
204-26-11 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Code |
Synovitis (2094)
| Date of Event |
09/24/2013
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
D10: concomitant devices: (b)(6) 204-04-65 - trapezoid tibial tray sz 6f/5t.(b)(6) 204-01-06 - ps cemented femoral sz 6.(b)(6) 200-02-41 - three peg patella 41mm.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
Event or Problem Description
It was reported that approximately 104 months after a left total knee replacement procedure, the patient underwent a revision procedure to address prosthesis wear, failure tibial component varus alignment; synovitis, polyethylene wear on tibial insert.Initial surgery and revision surgery operative notes were provided.Patient left the operating room in stable condition.Post operative diagnosis noted wear of the implant.No further issues or complications were reported.No additional information is available.
Additional Manufacturer Narrative
The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, and relevant clinical information were not provided.